# SDR SWAA2024012944851

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 56,046 hours, 36,378 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 DOOR CLOSE ASSIST HANDLE IS LOOSE.<[01] RESECURED R2 DOOR ASSIST HANDLE REF AMM 25-21-25
